MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.det.2014.03.014

Медицинская библиотека · Dermatologic clinics · 2014

Drug-induced photosensitivity.

Dawe Robert S, Ibbotson Sally H

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Drug-induced photosensitivity is common. The principal mechanism of systemic drug photosensitivity is phototoxicity and the principal mechanism of topical drug photosensitivity is photoallergy. Photopatch testing is helpful to determine suspected topical agent photoallergies (eg, from ultraviolet filters in sunscreens) but generally not helpful in detecting systemic drug photosensitivity. Drug-induced photosensitivity is usually best managed by stopping the suspected drug. Other measures, including phototherapy using wavelengths that do not elicit the response, are sometimes necessary.

Для цитирования: Dawe Robert S, Ibbotson Sally H. Drug-induced photosensitivity.. Dermatologic clinics. 2014. DOI: 10.1016/j.det.2014.03.014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.